# SDR DHL2001365017

- Difficulty date: May 26, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE WOULD NOT REMAIN ENGAGED IN SLIGHT TO MODERATE TURBULENCE.  COULD NOT DUPLICATE ON GROUND; OPS CHECK GOOD IAW MM 22-71-00.
